USP Electronic Research Repository

Lyapunov - based nonlinear controllers for obstacle avoidance with a planar n - link doubly nonholonomic manipulator

Sharma, Bibhya N. and Vanualailai, Jito and Singh, Shonal (2012) Lyapunov - based nonlinear controllers for obstacle avoidance with a planar n - link doubly nonholonomic manipulator. Robotics and Autonomous Systems, 60 (12). pp. 1484-1497. ISSN 0921-8890

Full text not available from this repository.

Abstract

A mobile manipulator is a robotic system made up of two components; a mobile platform and a manipulator mounted on the platform equipped with non-deformable wheels. Such a combined system requires complex design and control. This paper considers the autonomous navigation problem of a nonholonomic mobile platform and an n-link nonholonomic manipulator fixed to the platform. For this planar n-link doubly nonholonomic manipulator, we present the first ever set of nonlinear continuous controllers for obstacle avoidance. The controllers provide a collision-free trajectory within a constrained workspace cluttered with fixed obstacles of different shapes and sizes whilst satisfying the nonholonomic and kinodynamic constraints associated with the robotic system. An advantage of the proposed method is the ease at which the acceleration-based control laws can be derived from the Lyapunov function. The effectiveness of the nonholonomic planner is demonstrated via computer simulations.

Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Jito Vanualailai
Date Deposited: 12 Nov 2012 12:38
Last Modified: 18 Jan 2017 15:41
URI: http://repository.usp.ac.fj/id/eprint/5309
UNSPECIFIED

Actions (login required)

View Item